Mathematical modelling of tissue invasion

Mark A. J. Chaplain, Alexander R. A. Anderson

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationCancer modelling and simulation
    EditorsLuigi Preziosi
    Place of PublicationBoca Raton
    PublisherChapman & Hall/CRC
    Pages269-297
    Number of pages29
    ISBN (Print)9780203494899, 9781584883616
    DOIs
    Publication statusPublished - 2003

    Publication series

    NameChapman & Hall/CRC mathematical biology and medicine series
    PublisherChapman & Hall/CRC

    Cite this

    Chaplain, M. A. J., & Anderson, A. R. A. (2003). Mathematical modelling of tissue invasion. In L. Preziosi (Ed.), Cancer modelling and simulation (pp. 269-297). (Chapman & Hall/CRC mathematical biology and medicine series). Chapman & Hall/CRC. https://doi.org/10.1201/9780203494899.ch10